RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2009, Volume 45, Issue 1, Pages 27–35 (Mi ppi1256)  

This article is cited in 4 scientific papers (total in 4 papers)

Coding Theory

On transitive partitions of an $n$-cube into codes

F. I. Solov'evaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Abstract: We present methods to construct transitive partitions of the set $E^n$ of all binary vectors of length $n$ into codes. In particular, we show that for all $n=2k-1$, $k\ge 3$, there exist transitive partitions of $E^n$ into perfect transitive codes of length $n$.

Full text: PDF file (596 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2009, 45:1, 23–31

Bibliographic databases:

UDC: 621.391.15:514
Received: 18.01.2008
Revised: 26.09.2008

Citation: F. I. Solov'eva, “On transitive partitions of an $n$-cube into codes”, Probl. Peredachi Inf., 45:1 (2009), 27–35; Problems Inform. Transmission, 45:1 (2009), 23–31

Citation in format AMSBIB
\Bibitem{Sol09}
\by F.~I.~Solov'eva
\paper On transitive partitions of an $n$-cube into codes
\jour Probl. Peredachi Inf.
\yr 2009
\vol 45
\issue 1
\pages 27--35
\mathnet{http://mi.mathnet.ru/ppi1256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2513160}
\zmath{https://zbmath.org/?q=an:1173.94462}
\transl
\jour Problems Inform. Transmission
\yr 2009
\vol 45
\issue 1
\pages 23--31
\crossref{https://doi.org/10.1134/S0032946009010037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265776300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65549095379}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1256
  • http://mi.mathnet.ru/eng/ppi/v45/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Heden O., Solov'eva F.I., “Partitions of $\mathbb F^n$ into non-parallel Hamming codes”, Adv. Math. Commun., 3:4 (2009), 385–397  crossref  mathscinet  zmath  isi  elib
    2. F. I. Soloveva, G. K. Guskov, “O postroenii vershinno-tranzitivnykh razbienii $n$-kuba na sovershennye kody”, Diskretn. analiz i issled. oper., 17:3 (2010), 84–100  mathnet  mathscinet  zmath
    3. G. K. Guskov, “O razbieniyakh dvoichnogo vektornogo prostranstva na sovershennye kody”, Diskretn. analiz i issled. oper., 20:2 (2013), 15–25  mathnet  mathscinet
    4. Krotov D.S., “A Partition of the Hypercube Into Maximally Nonparallel Hamming Codes”, J. Comb Des., 22:4 (2014), 179–187  crossref  mathscinet  zmath  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:279
    Full text:66
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020